Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Gardisil Shot?

My DD got her last of the 3 shots almost 3 days ago and it still hurts and it didnt happen with the other 2 is this normal or should i call her dr. tomm?

Answer Question
 
Anonymous

Asked by Anonymous at 9:59 PM on Jun. 26, 2009 in Teens (13-17)

Answers (4)
  • I had the Guardasil shot and I specifically remember the third one hurting MUCH worse than the first 2. I am fine. Maybe there is more dosage in the last shot or a different type that makes it hurt more. If you want to call the doc than I see no harm in that, but I'm just letting you know that my last shot hurt a great deal more than the first 2.
    Ash9724

    Answer by Ash9724 at 10:02 PM on Jun. 26, 2009

  • Mine was the same way. My last 2 hurt more than the first... Make sure she is using that arm more to keep the circulation up. It will help it be less sore...
    Mamakat90

    Answer by Mamakat90 at 10:25 PM on Jun. 26, 2009

  • The 3rd one is the pits. I think it hurts the worse and mine hurt for 7 days (a week) after the initial shot. She'll be fine. As long as there is no fever, vomiting, etc. then she will be fine. They hurt a lot but if it protects from cervical cancer, she will be glad she suffered those few days.
    Noeymom2be

    Answer by Noeymom2be at 2:30 PM on Jun. 27, 2009

  • all of mine hurt like a B**** lol.
    i felt all of them weeks afterwards
    KalieGirl

    Answer by KalieGirl at 3:34 PM on Jun. 29, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Teens (13-17)
Lazy Girl

Next question overall (Just for Fun)
How many answers have you answered?